Having been through the nightmare of withdrawal from Oxycodone and Lorazepam, and then the withdrawal from Suboxone, I am a little paranoid about the prescription drug issue in general. I was prescribed Buspar for high anxiety just two days ago. I am actually feeling very balanced, centered whatever, not euphoric, high or knocked out. Has anyone experienced any long term side effects from the use of Buspar, and God forbid, are there withdrawal effects? Thanks everyone in advance.
I wwould have a fit if i had to take this! buspar wont givee u withdrwals.glad ur feeling ok.it irretates my stomach.
My aunt is taking the same med. and she is the type of person that won't even take a tylenol for a headache! But after the recent passing of my sister, she found herself having anxity issues. so her doctor perscribed this med to her and so far she has LOVED it! Its been about three years and she says that she takes it when she needs it, NOT because if she DON'T have it,it will make her WITHDRAW. So if you ask me being that u are prone to being addicted to certin meds. I believe u have made a good choice in medication. Good Luck in the future and hope it all works out for, I tip my hat to you for making the courageous choice to come off the other hard medications! I know it was a hard decision to make, but you made the right one, just remember to pat yourself on the back and be proud of yourself every once in a while! You DESERVE IT!!!
I was on Buspar for 2 years. I took 20 mg 2 X a day. I didn't stop cold turkey, I dropped the dose to 10 mg 2 X a day for 5 days, then 10 mg 1 X a day for another 5 days, after that I took none. I had no withdrawal effects at all. Don't ever come off of psyche meds cold turkey, you will really feel horrible if you do.
- BuSpar Drug Information
- Suboxone Drug Information
- Lorazepam Drug Information
- Oxycodone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Oct 2010 • 1 answer
Updated 21 Jun 2011 • 4 answers
Updated 6 Mar 2017 • 2 answers
Updated 27 Jun 2017 • 4 answers
Updated 29 Aug 2017 • 1 answer